Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Chest pain, fast heartbeat, on berocca (vitamin b and c)

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Hi , I’m 21 male student, suddenly I feel my heartbeat is faster than normal, but when I measure it is between 80-90 per min, but the thing is sometimes I feel pain in my chest. Recently I have used one Berocca (vitamin b and c) every day but even when I have stopped having it for it four days, I still keep having the unmoral heartbeat. I don’t have a health history. My height is 170 cm and weight 62 k.
Posted Thu, 3 May 2012 in Hypertension and Heart Disease
Answered by Dr. Jasvinder Singh 1 hour later

Thanks for posting your query.

A normal adult's pulse can be anywhere from 60 to 100 beats per minute. Anything over 100 is technically defined as a tachycardia.

Since you are having chest pain along with fast heart rate, a few possibilities need to be ruled out.

These include:
1)     Anxiety and stress
2)     Anemia
3)     Hyperthyroidism
4)     Paroxysmal supraventricular tachycardia
5)     Heart disorders

I suggest you to get it examined from a physician and get your Hb levels, thyroid function tests and an EKG and stress ECHO to rule out the above conditions.

Till then, eat a healthy diet and take iron supplements for few weeks.
You can also have iron XXXXXXX foods like liver, lean red meats, beans like kidney, lima, navy, black, pinto, soy beans, and lentils, iron fortified whole grains, XXXXXXX vegetables like spinach, tofu, broccoli, swiss chard, asparagus, parsley, chicken, nuts, egg yolk and dry fruits.

Hope this answers your query. If you have additional questions or follow up queries then do not hesitate to write back to me. I will be happy to answer your queries.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor